Professor Jens Marklof

Dipl.-Phys., Dr. rer. nat.

  • BS8 1UH

19962020

Research output per year

If you made any changes in Pure these will be visible here soon.

Research Output

2020

Delone sets generated by square roots

Marklof, J., 18 Mar 2020, (Accepted/In press) In : American Mathematical Monthly.

Research output: Contribution to journalArticle (Academic Journal)

2019

Pair correlation and equidistribution on manifolds

Marklof, J., 17 Jun 2019, In : Monatshefte für Mathematik. 16 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
122 Downloads (Pure)

Quantum transport in a low-density periodic potential: homogenisation via homogeneous flows

Griffin, J. & Marklof, J., 12 Oct 2019, In : Pure and Applied Analysis. 1, 4, p. 571-614 45 p.

Research output: Contribution to journalArticle (Academic Journal)

2018

Directions in hyperbolic lattices

Marklof, J. & Vinogradov, I., Jul 2018, In : Journal für die reine und angewandte Mathematik. 2018, 740, p. 161-186 26 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
2 Citations (Scopus)
189 Downloads (Pure)

Effective equidistribution of rational points on expanding horospheres

Lee, M. & Marklof, J., Nov 2018, In : International Mathematics Research Notices. 2018, 21, p. 6581–6610 30 p., rnx081.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
2 Citations (Scopus)
264 Downloads (Pure)

Higher dimensional Steinhaus and Slater problems via homogeneous dynamics

Haynes, A. & Marklof, J., 6 Jul 2018, (Accepted/In press) In : Annales Scientifiques de l'École Normale Supérieure.

Research output: Contribution to journalArticle (Academic Journal)

Pair correlation for quadratic polynomials mod 1

Marklof, J. & Yesha, N., May 2018, In : Compositio Mathematica. 154, 5, p. 960-983 24 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
1 Citation (Scopus)
199 Downloads (Pure)
2017

Entry and return times for semi-flows

Marklof, J., 2 Feb 2017, In : Nonlinearity. 30, 2, p. 810–824 16 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
1 Citation (Scopus)
214 Downloads (Pure)

Spherical averages in the space of marked lattices

Marklof, J. & Vinogradov, I., Feb 2017, In : Geometriae Dedicata. 186, 1, p. 75-102 28 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
242 Downloads (Pure)

The three gap theorem and the space of lattices

Marklof, J. & Strombergsson, A., Oct 2017, In : American Mathematical Monthly. 124, 8, p. 741-745 5 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
5 Citations (Scopus)
206 Downloads (Pure)

Universal Hitting Time Statistics for Integrable Flows

Dettmann, C. P., Marklof, J. & Strömbergsson, A., Feb 2017, In : Journal of Statistical Physics. 166, 3, p. 714-749 36 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
2 Citations (Scopus)
246 Downloads (Pure)
2016

Quadratic Weyl sums, automorphic functions, and invariance principles

Cellarosi, F. & Marklof, J., Dec 2016, In : Proceedings of the London Mathematical Society. 113, 6, p. 775–828 54 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
2 Citations (Scopus)
343 Downloads (Pure)

Superdiffusion in the periodic Lorentz gas

Marklof, J. & Toth, B. A., Nov 2016, In : Communications in Mathematical Physics. 347, 3, p. 933-981 49 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
4 Citations (Scopus)
251 Downloads (Pure)
2015

Generalized Linear Boltzmann Equations for Particle Transport in Polycrystals

Marklof, J. & Strombergsson, A., 31 May 2015, In : Applied Mathematics Research eXpress. 2015, 2, p. 274-295

Research output: Contribution to journalArticle (Academic Journal)

The Distribution of Directions in an Affine Lattice: Two-Point Correlations and Mixed Moments

El-Baz, D., Marklof, J. & Vinogradov, I., 2015, In : International Mathematics Research Notices. 2015, p. 1371-1400

Research output: Contribution to journalArticle (Academic Journal)

9 Citations (Scopus)

The two-point correlation function of the fractional parts of $\sqrt{n}$ is Poisson

El-Baz, D., Marklof, J. & Vinogradov, I., 2015, In : Proceedings of the American Mathematical Society.

Research output: Contribution to journalArticle (Academic Journal)

2014

Free path lengths in quasicrystals

Marklof, J. & Strombergsson, A., Sep 2014, In : Communications in Mathematical Physics. 330, 2, p. 723-755

Research output: Contribution to journalArticle (Academic Journal)

15 Citations (Scopus)

Limit theorems for skew translations

Griffin, J. & Marklof, J., 1 Jan 2014, In : Journal of Modern Dynamics. 8, 2, p. 177-189 13 p.

Research output: Contribution to journalArticle (Academic Journal)

7 Citations (Scopus)

Power-law distributions for the free path length in Lorentz gases

Marklof, J. & Strombergsson, A., 11 Feb 2014, In : Journal of Statistical Physics. 155, p. 1072-1086

Research output: Contribution to journalArticle (Academic Journal)

7 Citations (Scopus)
2012

An introduction (Selberg's trace formula)

Marklof, J., 2012

Research output: Non-textual formWeb publication/site

2011

The Boltzmann-Grad limit of the periodic Lorentz gas

Marklof, J. & Strombergsson, A., Jan 2011, In : Annals of Mathematics. 174, 1, p. 225 - 298 64 p.

Research output: Contribution to journalArticle (Academic Journal)

32 Citations (Scopus)

The periodic Lorentz gas in the Boltzmann-Grad limit: asymptotic estimates

Marklof, J. & Strombergsson, A., Jun 2011, In : Geometric and Functional Analysis. 21, 3, p. 560 - 647 88 p.

Research output: Contribution to journalArticle (Academic Journal)

19 Citations (Scopus)
2010

Localized eigenfunctions in Šeba billiards

Keating, J. P., Marklof, J. & Winn, B., 1 Jun 2010, In : Journal of Mathematical Physics. 51, 6, 050004JMP.

Research output: Contribution to journalArticle (Academic Journal)

8 Citations (Scopus)

The asymptotic distribution of Frobenius numbers

Marklof, J., Jul 2010, In : Inventiones Mathematicae. 181, 1, p. 179 - 207 29 p.

Research output: Contribution to journalArticle (Academic Journal)

26 Citations (Scopus)

The distribution of free path lengths in the periodic Lorentz gas and related lattice point problems

Marklof, J. & Strombergsson, A., Nov 2010, In : Annals of Mathematics. 172, 3, p. 1949 - 2033 85 p.

Research output: Contribution to journalArticle (Academic Journal)

44 Citations (Scopus)
2008

Explicit invariant measures for products of random matrices

Marklof, J., Tourigny, YJM. & Wolowski, LB., 4 Jan 2008

Research output: Non-textual formWeb publication/site

19 Citations (Scopus)

Improved power law potentials for highway traffic flow

Smith, DA., Marklof, J. & Wilson, RE., 2008.

Research output: Working paperWorking paper and Preprints

File
109 Downloads (Pure)

Kinetic transport in the two-dimensional periodic Lorentz gas

Marklof, J. & Strombergsson, A., Jul 2008, In : Nonlinearity. 21, issue 7, p. 1413 - 1422 10 p.

Research output: Contribution to journalArticle (Academic Journal)

23 Citations (Scopus)

Nodal domain statistics for quantum chaotic maps

Keating, J. P., Marklof, J. & Williams, I. G., 15 Aug 2008, In : New Journal of Physics. 10, 083023.

Research output: Contribution to journalArticle (Academic Journal)

5 Citations (Scopus)
2007

Multidimensional continued fractions, dynamical renormalization and KAM theory

Khanin, K., Lopes Dias, J. & Marklof, J., Feb 2007, In : Communications in Mathematical Physics. 270 (1), p. 197 - 231 35 p.

Research output: Contribution to journalArticle (Academic Journal)

29 Citations (Scopus)

Padé approximants of random Stieltjes series

Marklof, J., Tourigny, YJM. & Wolowski, LB., Nov 2007, In : Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 463 (2087), p. 2813 - 2832 20 p.

Research output: Contribution to journalArticle (Academic Journal)

1 Citation (Scopus)

Spectral theta series of operators with periodic bicharacteristic flow

Marklof, J., 2007, In : Annales de l'institut Fourier. 57 (7), p. 2401 - 2427 27 p.

Research output: Contribution to journalArticle (Academic Journal)

3 Citations (Scopus)
2006

Energy level statistics, lattice point problems, and almost modular functions

Marklof, J., 2006, Frontiers in Number Theory, Physics and Geometry I: On Random Matrices, Zeta Functions, and Dynamical Systems. Tehranchi, MR., Cartier, PE., Julia, B. & Vanhove, P. (eds.). Springer, p. 163 - 182 20 p.

Research output: Chapter in Book/Report/Conference proceedingChapter in a book

Nodal domain statistics for quantum maps, percolation, and stochastic Loewner evolution

Keating, JP., Marklof, J. & Williams, IG., Jul 2006, In : Physical Review Letters. 97 (3), p. 034101-1 - 034101-4 4 p., Art no. 034101.

Research output: Contribution to journalArticle (Academic Journal)

28 Citations (Scopus)

Quantum leaks

Marklof, J., Jun 2006, In : Communications in Mathematical Physics. 264 (2), p. 303 - 316 14 p.

Research output: Contribution to journalArticle (Academic Journal)

2 Citations (Scopus)

Renormalization of mulitdimensional Hamiltonian flows

Khanin, K., Dias, JL. & Marklof, J., Dec 2006, In : Nonlinearity. 19 (12), p. 2727 - 2753 27 p.

Research output: Contribution to journalArticle (Academic Journal)

11 Citations (Scopus)

Unipotent flows on the space of branched covers of Veech surfaces

Eskin, A., Marklof, J. & Morris, DW., Feb 2006, In : Ergodic Theory and Dynamical Systems. 26 (1), p. 129 - 162 34 p.

Research output: Contribution to journalArticle (Academic Journal)

20 Citations (Scopus)
2005

Cat map

Marklof, J., 2005, Encyclopedia of Nonlinear Science. Scott, A. (ed.). Routledge, p. 95 - 97

Research output: Chapter in Book/Report/Conference proceedingChapter in a book

Mean square value of exponential sums related to the representation of integers as sums of squares

Marklof, J., 2005, In : Acta Arithmetica. 117 (4), p. 353 - 370 18 p.

Research output: Contribution to journalArticle (Academic Journal)

8 Citations (Scopus)

Melvin models and diophantine approximation

Kutasov, D., Marklof, J. & Moore, GW., Jun 2005, In : Communications in Mathematical Physics. 256 (2), p. 491 - 511 21 p.

Research output: Contribution to journalArticle (Academic Journal)

5 Citations (Scopus)

Weyl's law and quantum ergodicity for maps with divided phase space

Marklof, J. & O'Keefe, S., Jan 2005, In : Nonlinearity. 18 (1), p. 277 - 304 18 p.

Research output: Contribution to journalArticle (Academic Journal)

25 Citations (Scopus)
2004

Arithmetic quantum chaos

Marklof, J., 2004, Encyclopedia of Mathematical Physics, Vol 1. F., J-P., Naber, GL. & Tsou, ST. (eds.). Amsterdam:Elsevier, p. 212 - 220 9 p.

Research output: Chapter in Book/Report/Conference proceedingChapter in a book

Holomorphic almost modular forms

Marklof, J., Sep 2004, In : Bulletin of the London Mathematical Society. 36, p. 647 - 655 9 p., Part 5.

Research output: Contribution to journalArticle (Academic Journal)

1 Citation (Scopus)

Intermediate statistics in quantum maps

Giraud, O., Marklof, J. & O'Keefe, SC., Jul 2004, In : Journal of Physics A: Mathematical and General. 37 (38), p. L303 - L311 9 p.

Research output: Contribution to journalArticle (Academic Journal)

28 Citations (Scopus)
2003

Almost modular functions and the distribution of n2 x modulo one

Marklof, J., 2003, In : International Mathematics Research Notices. 39, p. 2131 - 2151 21 p.

Research output: Contribution to journalArticle (Academic Journal)

6 Citations (Scopus)

Equidistribution of Kronecker sequences along closed horocycles

Marklof, J. & Strömbergsson, A., Dec 2003, In : Geometric and Functional Analysis. 13 (6), p. 1239 - 1280 42 p.

Research output: Contribution to journalArticle (Academic Journal)

16 Citations (Scopus)

Pair correlation densities of inhomogenous quadratic forms

Marklof, J., Sep 2003, In : Annals of Mathematics. 158 (2), p. 419 - 471 53 p.

Research output: Contribution to journalArticle (Academic Journal)

39 Citations (Scopus)

Value distribution of the eigenfunctions and spectral determinants of quantum star graphs

Keating, JP., Marklof, J. & Winn, B., Oct 2003, In : Communications in Mathematical Physics. 241 (2-3), p. 421 - 452 32 p.

Research output: Contribution to journalArticle (Academic Journal)

20 Citations (Scopus)
2002

Pair correlation densities of inhomogeneous quadratic forms II

Marklof, J., 2002, In : Duke Mathematical Journal. 115(3), p. 409 - 434

Research output: Contribution to journalArticle (Academic Journal)

23 Citations (Scopus)
2001

Level spacing statistics and integrable dynamics

Marklof, J., 2001, Unknown. International Press, Boston, p. 359 - 363

Research output: Chapter in Book/Report/Conference proceedingConference Contribution (Conference Proceeding)